Journal of Mathematical Finance

Vol.3 No.4(2013), Paper ID 38143, 10 pages



An Extension of Some Results Due to Cox and Leland


Andrew P. Leung, Wen Shi


Monash University, Clayton, Australia
Monash University, Clayton, Australia


Copyright © 2013 Andrew P. Leung, Wen Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Leung and W. Shi, "An Extension of Some Results Due to Cox and Leland," Journal of Mathematical Finance, Vol. 3 No. 4, 2013, pp. 416-425. doi: 10.4236/jmf.2013.34043.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.